RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 6, Pages 869–882 (Mi mz6387)  

This article is cited in 1 scientific paper (total in 1 paper)

Independence of two set-theoretic statements in the theory of summation

V. I. Malykhin, N. N. Kholshchevnikova


Full text: PDF file (1147 kB)

English version:
Mathematical Notes, 1980, 28:6, 889–896

Bibliographic databases:

UDC: 517.5
Received: 20.09.1978

Citation: V. I. Malykhin, N. N. Kholshchevnikova, “Independence of two set-theoretic statements in the theory of summation”, Mat. Zametki, 28:6 (1980), 869–882; Math. Notes, 28:6 (1980), 889–896

Citation in format AMSBIB
\Bibitem{MalKho80}
\by V.~I.~Malykhin, N.~N.~Kholshchevnikova
\paper Independence of two set-theoretic statements in the theory of summation
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 6
\pages 869--882
\mathnet{http://mi.mathnet.ru/mz6387}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=603221}
\zmath{https://zbmath.org/?q=an:0458.40005}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 6
\pages 889--896
\crossref{https://doi.org/10.1007/BF01709151}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LZ01100021}


Linking options:
  • http://mi.mathnet.ru/eng/mz6387
  • http://mi.mathnet.ru/eng/mz/v28/i6/p869

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Kholshchevnikova, “On sets uniqueness for series in various systems of functions”, Russian Acad. Sci. Izv. Math., 42:1 (1994), 149–162  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:170
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020